# SDR PCAA0302045

- Difficulty date: February 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 31,258 hours, 35,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PJL-FLIGHT 3800 CREW REPORTED A BURNT OIL ODOR FROM BLEEDS WITH POWER BELOW 30 PERCENT TORQUE DURING DESCENT.  ODOR WAS MORE NOTICEABLE ON THE NR 2 ENGINE.  MAINTENANCE RAN THE AUXILIARY POWER UNIT BLEED AND FOUND NO DEFECTS.  BOTH ENGINES WERE RUN WITH P3 AIR ON, AND NO OIL ODOR WAS NOTED FROM EITHER ENGINE.  AIRCRAFT RETURNED TO SERVICE.
